# SDR UALA2012112006694

- Difficulty date: November 19, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 35,856 hours, 15,784 cycles
- Engine: Iae V2527A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 790425A6
- Part serial: 1389
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS SPARKING FROM NR 1 ENGINE DURING START.  REPLACE STARTER AND START VALVE PER MM, OPS CHECK OKAY.
